# SDR FDEA202311131894

- Difficulty date: November 13, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989559386
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SKIN FOUND 5EA BULGEDS AT FR92 PLUS 4.4", S-16R PLUS 1.8", FR92 PLUS  3", S-  16R PLUS 2.4", FR92 PLUS 5.5", S-17R PLUS 0.9", FR92 PLUS 5.4", S-17R PLUS 2.5", FR92 PLUS 2.8",   S-17R PLUS 4.7" POS. CUT OUT DAMAGE AREA, FABEICATED THE REPAIR DOUBLER AND FILLER, WET INSTALLED REPAIR   WITH FASTENERS, I.A.W A300-600F SRM 53-19-12-201, PARA.7B, FIG 203, PAGE 219~PAGE 224  "MAJOR REPAIR"
